MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-34-154-34U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak (suspected type iiib) and enlarged aneurysm: a patient who had the relay pro stent-graft implanted on (b)(6) 2024, underwent a follow-up ct scan this month, which revealed an endoleak in the aneurysm and enlargement of the aneurysm.The endoleak was suspected of being type iiib.No endoleak was noted during and after the procedure.The patient will undergo additional tevar this month, using a stent-graft of a different model.Physician's comment on causality: causal relationship with the product cannot be ruled out.Operation type: tevar no blood loss complications: unknown medical history: unknown.No image available due to hospital policy no pre-case plan available due to hospital policy no additional information available due to hospital policy.(tc# (b)(4).Patient outcome: "the patient's outcome is unknown.".
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the relay pro nbs (n4) abdominal stent-graft system (28-n4-34-154-34u) with final assembly lot# 2301240003, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on january 31, 2023.There were no nonconformances or reworks in relation to the device.A review of the device history records showed no issues were found during the manufacture of the devices.The pre-case plan, post-procedure ct imaging, and additional information were not available for evaluation due to hospital policy.The narrative reports a suspected type iiib endoleak and enlarged aneurysm at the post procedure follow up.No issues were reported during device implantation and no evidence of endoleak at the time of procedure completion.A type iiib endoleak refers to a tear/hole in the graft fabric; to investigate this reported failure, evaluation of imaging is required to confirm the endoleak and specific location of the fabric's tear.Without pre-op and post-op procedure imaging, the aortic anatomy, sizing, graft selection, device positioning, and evidence of the endoleak could not be confirmed.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.Without imaging for evaluation, the root cause of the reported failure of suspected type iii endoleak found post-procedure could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24384018
Report Number2247858-2026-00018
Device Sequence Number10518657
Product Code MIH
UDI-Device Identifier00843576150607
UDI-Public00843576150607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/30/2025
Device Catalogue Number28-N4-34-154-34U
Device Lot Number2301240003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown